# SDR UIEA2025022700170

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N5147A
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 59,965 hours, 32,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT FLOOR STRUCTURE FROM BS 757+4 TO BS 847 AT LBL 25,SIDE PLATE WITH CORROSION.  PERFORMED PERMANENT REPAIR AT SIDE PLATE FROM BS 727 TO BS 787 AT LBL 25 (SPLICE LOCATED BETWEEN BS 727J+2 INCH AND BS 727J+12 INCH AND BETWEEN BS 777 AND BS 787) IAW SRM 53-00-53-2R-6 REPAIR 6 FIG 203 (AFT CARGO COMPARTMENT). NO FURTHER DEFECTS NOTED.
